Global and Blow-Up Solutions for a Class of Nonlinear Parabolic Problems under Robin Boundary Condition
Lingling Zhang and
Hui Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We discuss the global and blow-up solutions of the following nonlinear parabolic problems with a gradient term under Robin boundary conditions: , in , , on , , in , where is a bounded domain with smooth boundary . Under some appropriate assumption on the functions , , , , and and initial value , we obtain the sufficient conditions for the existence of a global solution, an upper estimate of the global solution, the sufficient conditions for the existence of a blow-up solution, an upper bound for “blow-up time,†and an upper estimate of “blow-up rate.†Our approach depends heavily on the maximum principles.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/241650.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/241650.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:241650
DOI: 10.1155/2014/241650
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().